Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Tables of maximally equidistributed
combined LFSR generators

Author: Pierre L'Ecuyer
Journal: Math. Comp. 68 (1999), 261-269
MSC (1991): Primary 65C10
MathSciNet review: 1620231
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give the results of a computer search for maximally equidistri-
buted combined linear feedback shift register (or Tausworthe) random number generators, whose components are trinomials of degrees slightly less than 32 or 64. These generators are fast and have good statistical properties.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC (1991): 65C10

Retrieve articles in all journals with MSC (1991): 65C10

Additional Information

Pierre L'Ecuyer
Affiliation: Département d’Informatique et de Recherche Opérationnelle, Université de Montréal, C.P. 6128, Succ. Centre-Ville, Montréal, H3C 3J7, Canada

Keywords: Random number generation, equidistribution, combined generators, finite fields
Received by editor(s): July 14, 1997
Additional Notes: This work has been supported by NSERC-Canada grants # ODGP0110050 and SMF0169893, and FCAR-Québec grant # 93ER1654. I wish to thank Luc De Bellefeuille and Armand Nganou who helped perform the computer searches.
Article copyright: © Copyright 1999 American Mathematical Society